Show simple item record

dc.contributor.authorLakmeche, Ahmed ( )
dc.contributor.authorLakmeche, Abdelkader ( )
dc.contributor.authorYebdri, Mustapha ( )
dc.date.accessioned2021-08-03T18:55:42Z
dc.date.available2021-08-03T18:55:42Z
dc.date.issued2007-02-12
dc.identifier.citationLakmeche, A., Lakmeche, A., & Yebdri, M. (2007). Positive solutions of a nonlinear problem involving the p-Laplacian with nonhomogeneous boundary conditions. Electronic Journal of Differential Equations, 2007(25), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14175
dc.description.abstractIn this work we consider a boundary-value problem involving the p-Laplacian with nonhomogeneous boundary conditions. We prove the existence of multiple solutions using the quadrature method.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectPositive solutionsen_US
dc.subjectPositone problemen_US
dc.subjectQuadrature methoden_US
dc.subjectNonhomogeneous boundary conditionsen_US
dc.titlePositive solutions of a nonlinear problem involving the p-Laplacian with nonhomogeneous boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record